I have been on allergy and asthma medicine that has steroids for about a year now. Symbicort and nasonex I believe. I developed some warts around my anus about 2 months ago. They froze them mostly away in three sessions before I had to move. Since I was moving they gave me aldara creme to use. It has been about one month and I have seen no progress, it has actually gotten worse. Is this because the steroids are weakening my immune system so I cannot fight off the virus? I plan to find someone here to freeze them off if I do not see progress soon. How much can these mentioned steroids weaken a persons immune system? Thanks.
I understand your concerns about the effect of steroids on your body's ability to fend off your HPV infection. The answer however is that there is little if any effect of the topical steroids you take as asthma therapy on your HPV infection. In the past 10 or 15 years topical steroids such as the ones you take have become increasingly used for asthma treatment because they are not absorbed. Without absorption, they do not affect your ability to fight infections. My guess is that you just are unfortunate to have hard to treat warts. Freezing or laser treatment should take care of them. Take care. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.